MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2 HF CATHETER WITH SHERLOCK 3CG TIP POSITIONING; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2 HF CATHETER WITH SHERLOCK 3CG TIP POSITIONING; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that "issue with ecg wire, clear stylet connection with beige port leaking saline when flushed when picc line in patient and issues pulling back blood return when ecg wire in place through beige stylet seems to let air in.Have to then disconnect flush and expel air and reconnect it and pull back to assess for blood return." additional info received on 13-july-23 customer reported that "the patient was in icu in central access.They had issues with the ecg wire being already bent inside the new picc, along plunger on the clear ecg wire housing spraying out once flushes while new picc in introducer well as pulling air as there doesn¿t seem to be a good seal with the change in the beige plunge.The event delayed them from being able to corr blood from red lumen once picc was placed.The wire bumping as we are pulling it in and out of trim it etc.Slow me down as patient was critically ill.She was also in rapid afib requiring a cxr tip location so that was also a delay that couldn¿t be avoided.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking t-lock assembly was confirmed.The sample was evaluated and this event was determined to be related to a manufacture condition.Bd is working to prevent future occurrences of similar events and values your support and partnership in communicating this event and coordinating the return of the sample.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description
It was reported by the customer that "issue with ecg wire, clear stylet connection with beige port leaking saline when flushed when picc line in patient and issues pulling back blood return when ecg wire in place through beige stylet seems to let air in.Have to then disconnect flush and expel air and reconnect it and pull back to assess for blood return." additional info received on 13-july-23.Customer reported that "the patient was in icu in central access.They had issues with the ecg wire being already bent inside the new picc, along plunger on the clear ecg wire housing spraying out once flushes while new picc in introducer well as pulling air as there doesn¿t seem to be a good seal with the change in the beige plunge.The event delayed them from being able to corr blood from red lumen once picc was placed.The wire bumping as we are pulling it in and out of trim it etc.Slow me down as patient was critically ill.She was also in rapid afib requiring a cxr tip location so that was also a delay that couldn¿t be avoided.".

Brand Name
POWERPICC SOLO2 HF CATHETER WITH SHERLOCK 3CG TIP POSITIONING
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17399042
Report Number3006260740-2023-03197
Device Sequence Number20721915
Product Code LJS
UDI-Device Identifier00801741091292
UDI-Public(01)00801741091292
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberN/A
Device Catalogue NumberCK000394
Device Lot NumberREGX2175
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer09/01/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale